# SDR AALA202407248859

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N334TL
- Make and model: Boeing 737823
- Aircraft serial: 68105
- Aircraft time: 2,126 hours, 784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT PATH LIGHT AT BOTTOM OF SEAT 19C DAMAGED OR LOOSE MOUNT. RESECURED EMERGENCY SEAT MOUNTED LIGHT. OPERTIONAL CHECKS NORMAL.
